# SDR A6WA201644419

- Difficulty date: October 7, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 31,580 hours, 30,581 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTING AFT OF ROW 8 INITIALLY DID NOT TURN ON, WHEN DID TURN ON LIGHTS WERE VERY DIM.  CONNECTED AND SECURED ROW 8 FLOOR TRACK LIGHTING CONNECTORS IAW SUP 13-022.  OPS TEST GOOD.
